# SDR ASOA05483

- Difficulty date: June 1, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Push-Pull Rod
- Part number: 600319469
- Condition: Binding
- Location: Pax Door
- Component: Door
- Component part number: 601R31901961
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WAS FOUND HARD TO CLOSE WHICH WAS ACCOMPANIED BY AN OUTER HANDLE CAUTION MESSAGE.  THE AC WAS INSPECTED AND FOUND SAFE FOR A FERRY FLIGHT FOR MAINTENANCE REPAIRS TO THE PASSENGER DOOR.  THE AC WAS FERRIED AND LANDED SAFELY.  MAINTENANCE ADJUSTED THE PASSENGER DOOR PUSH-PULL ROD ASSEMBLY IAW MM.  OPERATIONAL AND PRESSURIZATION LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
